# SDR SWAA2022032812712

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AAF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 241AAF HAS FIBERS PULLED UP TOP SIDE. / REPAIRED MAIN CABIN FLOOR PANEL 241AAF I.A.W. B737-700 SRM'S 53-00-50-2R-1 REV 68 + 53-00-50-2R-0 REV. 68 TOP SIDE PULLED FIBERS (A72331)(A09236)
